Bayesian discrimination with longitudinal data

Brown, PJ; Kenward, MG; Bassett, EE; (2001) Bayesian discrimination with longitudinal data. Biostatistics (Oxford, England), 2 (4). pp. 417-432. ISSN 1465-4644 DOI: https://doi.org/10.1093/biostatistics/2.4.417

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/biostatistics/2.4.417

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar